Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Pain in both knees, difficulty walking, extreme pain on climbing stairs. Side effect of becosule capsules?

I am 67.Only of late I have started getting pains in the both knees making walking particularly walking upstairs extremely difficult.Is it a side effect of Becosule capasule which I take very often.In this regard I must clarify that my family has no such history.My parents have lived upto mid/late eighties without such type of problems
Asked On : Sun, 24 Mar 2013
Answers:  2 Views:  483
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

Becosules capsules will not produce knee joint pains as their side effect.

The pains in both of your knee joints may be due to degenerative changes occuring in the patello femoral joint which produces pain typically while getting up and down the stairs. Your age (67yrs) also favours the diagnosis.

These degenerative changes occuring in the knee joints do not have any relationship with family history.

So I suggest you to consult an orthopedic surgeon and follow his advice.

Hope this information is helpful. Good day
Answered: Mon, 22 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Orthopaedic Surgeon, Joint Replacement Dr. Saurabh Gupta's  Response
Feb 2014
Thanks for posting your query.
Knee pains are not due to side effect of becosule tablets.
Most common reason for knee pain at advanced age is arthritis knee.This can be confirmed by some features which are present in radio-graph or x ray of knee.
To have relief in osteoarthritis knee,you should do following-
-Start doing exercises for quadriceps muscles.You may learn this from your physiotherapist.
-Start doing warm fomentation with rubber bag over knee for at least 3 times a day.
-Take a good analgesic like advil or aleeve.
-Apply over-the-counter pain creams. Creams and gels available at the drugstore may provide temporary relief from osteoarthritis pain.
-Take diet rich in calcium, vitamin d3 and minerals.
-Avoid squatting movements at knee.
Hope this will helps you. Feel free to ask me if you have any further queries.
Wish you good health. Take care.
Dr Saurabh Gupta.
Orthopaedic Surgeon.
Answered: Mon, 22 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor